On the optimal control of one-dimensional diffusion processes
Aplikace matematiky (1964)
- Volume: 09, Issue: 6, page 412-420
- ISSN: 0862-7940
Access Full Article
topHow to cite
topMandl, Petr. "O optimálním řízení jednorozměrných difusních procesů." Aplikace matematiky 09.6 (1964): 412-420. <http://eudml.org/doc/14320>.
@article{Mandl1964,
author = {Mandl, Petr},
journal = {Aplikace matematiky},
keywords = {variational calculus},
language = {cze},
number = {6},
pages = {412-420},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {O optimálním řízení jednorozměrných difusních procesů},
url = {http://eudml.org/doc/14320},
volume = {09},
year = {1964},
}
TY - JOUR
AU - Mandl, Petr
TI - O optimálním řízení jednorozměrných difusních procesů
JO - Aplikace matematiky
PY - 1964
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 09
IS - 6
SP - 412
EP - 420
LA - cze
KW - variational calculus
UR - http://eudml.org/doc/14320
ER -
References
top- W. Feller, 10.2307/1969644, Ann. of Mathematics 55 (1952), 468-519. (1952) MR0047886DOI10.2307/1969644
- W. H. Fleming, Some Markovian Optimization Problems, J. of Math. and Mech. 12 (1963), 131-140. (1963) Zbl0128.37902MR0144088
- E. Kamke, Das Lebesgue-Stieltjes-Integral, Leipzig, 1956. (1956) Zbl0071.05401MR0081330
- V. V. Stěpanov, Kurs diferenciálních rovnic, Praha, 1950. (1950)
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.